MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD PRECISIONGLIDE¿ NEEDLE; HYPODERMIC NEEDLE
Catalog Number 305145
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown. device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd precisionglide¿ needle would not screw tightly on the hub which resulted in a medication spill.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
A photo sample was available for evaluation by bd.The photo was reviewed and it is not possible to identify the reported defect of leakage.The photo provided only showed the packaging and product details.It didn't provide any information regarding the actual needle or show evidence of a leakage.Based off of the information provided bd was unable to verify the reported failure mode.A review of the device history record could not be performed as a lot number was not available to bd.No determination of possible defect or root cause can be made from this photo.

Brand Name
BD PRECISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7447114
Report Number1911916-2018-00151
Device Sequence Number13479277
Product Code FMI
UDI-Device Identifier30382903051459
UDI-Public30382903051459
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305145
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/28/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;